# SDR AALA201908089014

- Difficulty date: August 7, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 56,257 hours, 26,951 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DESCENDING PAST 5000 FT FLAPS CONF 2, AUTOPILOT 2 ENGAGED WHEN SPEEDBRAKES WERE EXTENDED THE PLANE ROLLED LEFT. IT ALSO OCCURRED WHILE HAND FLYING . F/CTL SYSTEM PAGE SHOWED NORMAL SPOILERS. NO ROLLING OBSERVED WITH SPEEDBRAKES/ FLAPS UP. MAINTENANCE REPORTS IAW TSM 27-10-00-810-842 AND ENGINEERING, FOLLOWING FLIGHT DATA RECORDER DOWNLOAD, AIRCRAFT IS OK FOR SERVICE.
